How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Dermatology
Satisfied Customers: 4481
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Dermatology Question Here...
DrVasavada is online now

I’ve now called 111 6 times and I’m being turned away

Customer Question

Hi, I’ve now called 111 6 times and I’m being turned away telling me no one can help me so I don’t know what else to do, I’ve been told I need a dermatologist but no one is referring me I have a really bad rash on my face, in particular my forehead and around the nose, skin is really thin and red in those areas and it’s burning and if I try to wash my face skin is exfoliating and I really don’t know what to do
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: 4 years ago I have had a really bad eczema outburst and it’s been treated with a steroids and antibiotic cream and it appeared again over a month ago, my doctors prescribed me a steroid cream that didn’t work then I had to go to an urgent care centre last Sunday and I’ve been prescribed Fucibet which helped with the eczema rash and I stopped using the cream on Wednesday night and Thursday morning I woke up with little red rashes but I thought nothing of it, I thought it was just the eczema going away and today is absolutely terrible. Patches are a lot bigger covering all of my forehead and nose and my skin is burning and very very tight
JA: Anything else in your medical history you think the Doctor should know?
Customer: reason I stopped using the cream on Wednesday night was because the eczema actually went away and then the red dashes appeared on Thursday morning
Submitted: 7 days ago.
Category: Dermatology
Expert:  Virtual-mod replied 7 days ago.
Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you!
Expert:  DrVasavada replied 7 days ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 7 days ago.

Steroid cream can cause thinning of skin and you may get relief from calamine lotion used every 2-3 hours. Please avoid soap also. If severe itch and discharge, antibiotic and oral steroid may be required. Good luck.